Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

How to get rid of underarm sweating ?

hello doctor .. i m suffering from problem of underarm sweating..even in winters i sweat in my pullover as is very irritating..pls do suggest a treatment....
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

excessive sweating is called hyperhydrosis.The causes could be stress,emotional distress,neurological(rare),metabolic or systemic disease.Treatment should be according to the cause.
The basis and the first step is the use of a good antiperspirant powder, containing aluminium chloride.
Secondly intophoresis can be done esp if palm and soles are involved.
Some doctors use anticholinergic drugs according to the cause.
Botox is yet another break through in the treatment of axillary hyperhydrosis.It is US FDA approved too.These are small injections given in the skin to reduce sweating.Costly but very effective.
So,you have to consult a dermatologist and find out what are the treatment options available at your place.

Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor